# SDR SWIA200514729

- Difficulty date: March 14, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 42,240 hours, 51,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 9 OVERHEAD INOPERATIVE.  REPAIRED BROKEN WIRE AT OVERHEAD BIN AT 9A FOR EMERGENCY EXIT LIGHT AS REQUIRED.  OPERATIONAL CHECK GOOD.
